# SDR CALA2019030100340

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TORSION BOX HAS SEVERAL SPOTS OF CORROSION, A3NB-05-3-6022, PER LCQ NR 9292550.  REMOVED AND REPLACED AFT CARGO TORSION BOX COVER IAW SRM 51-42-11-001, PARAGRAPH 2.E.
